CSpace

Browse/Search Results:  1-10 of 49 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Weighted L-2 Approximation of Analytic Sections 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2022, 卷号: 32, 期号: 2, 页码: 17
Authors:  Li, Zhi;  Zhou, Xiangyu
Favorite  |  View/Download:15/0  |  Submit date:2022/04/02
Weighted approximation  L-2-estimates for partial derivative-equation  Bergman spaces  Multiplier ideal sheaves  
Positivity of holomorphic vector bundles in terms of L-p-estimates for (partial derivative)over-bar 期刊论文
MATHEMATISCHE ANNALEN, 2022, 页码: 33
Authors:  Deng, Fusheng;  Ning, Jiafu;  Wang, Zhiwei;  Zhou, Xiangyu
Favorite  |  View/Download:19/0  |  Submit date:2022/04/02
EXTENSION OF COHOMOLOGY CLASSES AND HOLOMORPHIC SECTIONS DEFINED ON SUBVARIETIES 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2022, 卷号: 31, 期号: 1, 页码: 137-179
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:21/0  |  Submit date:2022/04/02
L-2 Extensions with Singular Metrics on Kahler Manifolds 期刊论文
ACTA MATHEMATICA SCIENTIA, 2021, 卷号: 41, 期号: 6, 页码: 2021-2038
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:15/0  |  Submit date:2022/04/02
singular metric  optimal L-2 extension theorem  strong openness of multiplier ideal sheaf  generalized Siu's lemma  weakly pseudoconvex Kahler manifold  
Effect of strengthened standards on Chinese ironmaking and steelmaking emissions 期刊论文
NATURE SUSTAINABILITY, 2021, 页码: 12
Authors:  Bo, Xin;  Jia, Min;  Xue, Xiaoda;  Tang, Ling;  Mi, Zhifu;  Wang, Shouyang;  Cui, Weigeng;  Chang, Xiangyu;  Ruan, Jianhui;  Dong, Guangxia;  Zhou, Beihai;  Davis, Steven J.
Favorite  |  View/Download:26/0  |  Submit date:2021/10/26
The Structure of Vector Bundles on Non-primary Hopf Manifolds 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2020, 卷号: 41, 期号: 6, 页码: 929-938
Authors:  Gan, Ning;  Zhou, Xiangyu
Favorite  |  View/Download:36/0  |  Submit date:2021/01/14
Hopf manifolds  Holomorphic vector bundles  Exact sequence  Cohomology  Filtration  Chern class  
Restriction formula and subadditivity property related to multiplier ideal sheaves 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2020, 卷号: 769, 页码: 1-33
Authors:  Guan, Qi'an;  Zhou, Xiangyu
Favorite  |  View/Download:23/0  |  Submit date:2021/04/26
Recent Results in Several Complex Variables and Complex Geometry 期刊论文
PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, 2020, 卷号: 311, 期号: 1, 页码: 245-260
Authors:  Zhou, Xiangyu
Favorite  |  View/Download:29/0  |  Submit date:2021/04/26
OPTIMAL L-2 EXTENSION OF SECTIONS FROM SUBVARIETIES IN WEAKLY PSEUDOCONVEX MANIFOLDS 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2020, 卷号: 309, 期号: 2, 页码: 475-510
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:33/0  |  Submit date:2021/04/26
optimal L-2 extension  plurisubharmonic function  multiplier ideal sheaf  strong openness  weakly pseudoconvex manifold  Kahler manifold  
Subadditivity of generalized Kodaira dimensions and extension theorems 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2020, 卷号: 31, 期号: 12, 页码: 36
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:25/0  |  Submit date:2021/04/26
Extension theorem  L-2 estimate  multiplier ideal sheaf  Kodaira dimension  Kahler fibration